Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




87 Publications

2018 | Conference Paper | IST-REx-ID: 185 | OA
Fulek R, Kynčl J. 2018. Hanani-Tutte for approximating maps of graphs. SoCG: Symposium on Computational Geometry, Leibniz International Proceedings in Information, LIPIcs, vol. 99.
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 186 | OA
Fulek R, Kynčl J. 2018. The ℤ2-Genus of Kuratowski minors. SoCG: Symposium on Computational Geometry, LIPIcs, vol. 99. 401–4014.
View | DOI | Download Submitted Version (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 793 | OA
Fulek R, Mojarrad H, Naszódi M, Solymosi J, Stich S, Szedlák M. 2017. On the existence of ordinary triangles. Computational Geometry: Theory and Applications. 66, 28–31.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 794 | OA
Fulek R. 2017. C-planarity of embedded cyclic c-graphs. Computational Geometry: Theory and Applications. 66, 1–13.
View | Files available | DOI | Download Preprint (ext.)
 
2017 | Journal Article | IST-REx-ID: 795 | OA
Fulek R, Kynčl J, Pálvölgyi D. 2017. Unified Hanani Tutte theorem. Electronic Journal of Combinatorics. 24(3).
View | Files available
 
2017 | Book Chapter | IST-REx-ID: 424 | OA
Goaoc X, Paták P, Patakova Z, Tancer M, Wagner U. 2017. Bounding helly numbers via betti numbers. A Journey through Discrete Mathematics: A Tribute to Jiri Matousek. A Journey Through Discrete Mathematics 407–447.
View | Files available | DOI | Download Published Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 534 | OA
Burton B, De Mesmay AN, Wagner U. 2017. Finding non-orientable surfaces in 3-Manifolds. Discrete & Computational Geometry. 58(4), 871–888.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 568 | OA
Franek P, Krcál M. 2017. Persistence of zero sets. Homology, Homotopy and Applications. 19(2), 313–342.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 610 | OA
Goaoc X, Mabillard I, Paták P, Patakova Z, Tancer M, Wagner U. 2017. On generalized Heawood inequalities for manifolds: A van Kampen–Flores type nonembeddability result. Israel Journal of Mathematics. 222(2), 841–866.
View | Files available | DOI | Download Preprint (ext.)
 
2017 | Conference Paper | IST-REx-ID: 6517 | OA
Fulek R. 2017. Embedding graphs into embedded graphs. ISAAC: International Symposium on Algorithms and Computation vol. 92.
View | Files available | DOI
 
2017 | Conference Paper | IST-REx-ID: 683 | OA
Lubiw A, Masárová Z, Wagner U. 2017. A proof of the orbit conjecture for flipping edge labelled triangulations. SoCG: Symposium on Computational Geometry, LIPIcs, vol. 77.
View | Files available | DOI
 
2017 | Conference Paper | IST-REx-ID: 688 | OA
Edelsbrunner H, Wagner H. 2017. Topological data analysis with Bregman divergences. Symposium on Computational Geometry, SoCG, LIPIcs, vol. 77. 391–3916.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 701 | OA
Kynčl J, Patakova Z. 2017. On the nonexistence of k reptile simplices in ℝ^3 and ℝ^4. The Electronic Journal of Combinatorics. 24(3), 1–44.
View | Files available
 
2017 | Journal Article | IST-REx-ID: 1073 | OA
Čadek M, Krcál M, Vokřínek L. 2017. Algorithmic solvability of the lifting extension problem. Discrete & Computational Geometry. 54(4), 915–965.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1113 | OA
Fulek R, Pelsmajer M, Schaefer M. 2017. Hanani-Tutte for radial planarity. Journal of Graph Algorithms and Applications. 21(1), 135–154.
View | Files available | DOI | arXiv
 
2016 | Conference Paper | IST-REx-ID: 1237
Krcál M, Pilarczyk P. 2016. Computation of cubical Steenrod squares. CTIC: Computational Topology in Image Context, LNCS, vol. 9667. 140–151.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1282 | OA
Gundert A, Wagner U. 2016. On eigenvalues of random complexes. Israel Journal of Mathematics. 216(2), 545–582.
View | DOI | Download Preprint (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1348 | OA
Fulek R. 2016. Bounded embeddings of graphs in the plane. IWOCA: International Workshop on Combinatorial Algorithms, LNCS, vol. 9843. 31–42.
View | DOI | Download Preprint (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1378 | OA
Dotterrer D, Kaufman T, Wagner U. 2016. On expansion and topological overlap. SoCG: Symposium on Computational Geometry, LIPIcs, vol. 51. 35.1-35.10.
View | Files available | DOI
 
2016 | Conference Paper | IST-REx-ID: 1379 | OA
Burton B, de Mesmay AN, Wagner U. 2016. Finding non-orientable surfaces in 3-manifolds. SoCG: Symposium on Computational Geometry, LIPIcs, vol. 51. 24.1-24.15.
View | Files available | DOI
 
2016 | Conference Paper | IST-REx-ID: 1381 | OA
Mabillard I, Wagner U. 2016. Eliminating higher-multiplicity intersections, II. The deleted product criterion in the r-metastable range. SoCG: Symposium on Computational Geometry, LIPIcs, vol. 51. 51.1-51.12.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1408 | OA
Franek P, Krcál M. 2016. On computability and triviality of well groups. Discrete & Computational Geometry. 56(1), 126–164.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1411 | OA
Matoušek J, Sedgwick E, Tancer M, Wagner U. 2016. Untangling two systems of noncrossing curves. Israel Journal of Mathematics. 212(1), 37–79.
View | Files available | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1522 | OA
Avvakumov S. 2016. The classification of certain linked 3-manifolds in 6-space. Moscow Mathematical Journal. 16(1), 1–25.
View | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1523 | OA
Gundert A, Wagner U. 2016. On topological minors in random simplicial complexes. Proceedings of the American Mathematical Society. 144(4), 1815–1828.
View | DOI | Download Preprint (ext.)
 
2016 | Thesis | IST-REx-ID: 1123
Mabillard I. 2016. Eliminating higher-multiplicity intersections: an r-fold Whitney trick for the topological Tverberg conjecture, IST Austria, 55p.
View | Files available
 
2016 | Conference Paper | IST-REx-ID: 1164 | OA
Fulek R, Pelsmajer M, Schaefer M. 2016. Hanani-Tutte for radial planarity II. GD: Graph Drawing and Network Visualization, LNCS, vol. 9801. 468–481.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2016 | Conference Paper | IST-REx-ID: 1165 | OA
Fulek R. 2016. C-planarity of embedded cyclic c-graphs. GD: Graph Drawing and Network Visualization, LNCS, vol. 9801. 94–106.
View | Files available | DOI | Download Preprint (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1595 | OA
Fulek R, Pelsmajer M, Schaefer M. 2015. Hanani-Tutte for radial planarity. GD: Graph Drawing and Network Visualization, LNCS, vol. 9411. 99–110.
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1596 | OA
Fulek R, Radoičić R. 2015. Vertical visibility among parallel polygons in three dimensions. 9411, 373–379.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1642 | OA
Fulek R, Kynčl J, Malinovič I, Pálvölgyi D. 2015. Clustered planarity testing revisited. Electronic Journal of Combinatorics. 22(4).
View | Files available
 
2015 | Journal Article | IST-REx-ID: 1682 | OA
Franek P, Krcál M. 2015. Robust satisfiability of systems of equations. Journal of the ACM. 62(4), 26.
View | DOI | Download Preprint (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1685 | OA
Cohen Addad V, De Mesmay AN. 2015. A fixed parameter tractable approximation scheme for the optimal cut graph of a surface. ESA: European Symposium on Algorithms, LNCS, vol. 9294. 386–398.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1688 | OA
Karasev R, Kynčl J, Paták P, Patakova Z, Tancer M. 2015. Bounds for Pach’s selection theorem and for the minimum solid angle in a simplex. Discrete & Computational Geometry. 54(3), 610–636.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1730 | OA
Colin De Verdière É, Hubard A, De Mesmay AN. 2015. Discrete systolic inequalities and decompositions of triangulated surfaces. Discrete & Computational Geometry. 53(3), 587–620.
View | DOI | Download Preprint (ext.)
 
2015 | Preprint | IST-REx-ID: 8183 | OA
Avvakumov S, Mabillard I, Skopenkov A, Wagner U. Eliminating higher-multiplicity intersections, III. Codimension 2.
View | Files available | Download Preprint (ext.) | arXiv
 
2015 | Conference Paper | IST-REx-ID: 1510 | OA
Franek P, Krcál M. 2015. On computability and triviality of well groups. SoCG: Symposium on Computational Geometry, LIPIcs, vol. 34. 842–856.
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1511 | OA
Goaoc X, Mabillard I, Paták P, Patakova Z, Tancer M, Wagner U. 2015. On generalized Heawood inequalities for manifolds: A Van Kampen–Flores-type nonembeddability result. SoCG: Symposium on Computational Geometry, LIPIcs, vol. 34. 476–490.
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1512 | OA
Goaoc X, Paták P, Patakova Z, Tancer M, Wagner U. 2015. Bounding Helly numbers via Betti numbers. SoCG: Symposium on Computational Geometry, LIPIcs, vol. 34. 507–521.
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 2154 | OA
Matoušek J, Wagner U. 2014. On Gromov’s method of selecting heavily covered points. Discrete & Computational Geometry. 52(1), 1–33.
View | DOI | Download Submitted Version (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2157 | OA
Matoušek J, Sedgwick E, Tancer M, Wagner U. 2014. Embeddability in the 3 sphere is decidable. Proceedings of the Annual Symposium on Computational Geometry. SoCG: Symposium on Computational Geometry 78–84.
View | Files available | DOI | Download Submitted Version (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2159 | OA
Mabillard I, Wagner U. 2014. Eliminating Tverberg points, I. An analogue of the Whitney trick. Proceedings of the Annual Symposium on Computational Geometry. SoCG: Symposium on Computational Geometry 171–180.
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 2184 | OA
Čadek M, Krcál M, Matoušek J, Sergeraert F, Vokřínek L, Wagner U. 2014. Computing all maps into a sphere. Journal of the ACM. 61(3), 17.
View | DOI | Download Preprint (ext.)
 
2014 | Working Paper | IST-REx-ID: 7038 | OA
Huszár K, Rolinek M. Playful Math - An introduction to mathematical games, IST Austria, 5p.
View | Files available
 
2014 | Journal Article | IST-REx-ID: 1842 | OA
Cibulka J, Gao P, Krcál M, Valla T, Valtr P. 2014. On the geometric ramsey number of outerplanar graphs. Discrete & Computational Geometry. 53(1), 64–79.
View | DOI | Download Submitted Version (ext.)
 
2013 | Conference Paper | IST-REx-ID: 2244 | OA
Matoušek J, Sedgwick E, Tancer M, Wagner U. 2013. Untangling two systems of noncrossing curves. 8242, 472–483.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2013 | Conference Paper | IST-REx-ID: 2807 | OA
Čadek M, Krcál M, Matoušek J, Vokřínek L, Wagner U. 2013. Extending continuous maps: Polynomiality and undecidability. 45th Annual ACM Symposium on theory of computing. STOC: Symposium on the Theory of Computing 595–604.
View | Files available | DOI
 

Search

Display / Sort

Citation Style: IST Annual Report

Export / Embed